# SDR AALA201603149010

- Difficulty date: March 12, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 8,336 hours, 3,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT CIDS PANEL DEPICTS MSG TO CHECK 4R DOOR PRESS.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-22-00.
